# SDR SWIA201231577

- Difficulty date: August 18, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 26,663 hours, 22,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN NEXT TO MAIN CABIN DOOR IS INOPERATIVE.  LIGHT DOES NOT ILLUMINATE.  (FLT 5631)  REPLACED EMERGENCY EXIT SIGN IN REFERENCE TO AMM.
